Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Continuous bleeding, mild cramps, gushes of blood since switching to ortho tri cyclen lo. Cause?

ive been on birth control for about 2 years now....i am 25 and my dr. just switched me from ortho tri cyclen to ortho tri cyclen lo because the lo is covered under my insurance but the regular tri cyclen is not. Since ive been on it i have been bleeding for about 2 weeks. I did miss 2 pills in the second week but i keep getting these small cramps and gushes of blood and im just a litttle worried that something is wrong. especially since the ortho tri cyclen didnt gfive me any problems at all.
Asked On : Tue, 16 Oct 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
Break through bleeding can occur if a women switches from one pill to other and is normal is most cases.
Answered: Thu, 18 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor